Summary

Day 1 (Savandurga Sunrise trek and watersports)
Reach Base point and Briefing
Trek to Savandurga Hilltop
Sunrise and Descend Down
Breakfast
Swimming and watersports
Start Back to Bangalore

Inclusions and Exclusions

INCLUSIONS

Activity

  • Trekking
  • Kayaking
  • Swimming
  • Campfire

Transport

  • Pick up and drop from/to Bangalore

Other Inclusions

  • Breakfast
  • Trek Permits
  • Trek Leads

EXCLUSIONS

  • Any Personal Expense
  • Insurance

Things to Carry

  •    Small Backpack to carry below essentials
  •    Water bottles
  •    Energy bars
  •    Personal medication or A First Aid Kit
  •    Sweater/ jackets for the night.
  •    Raincoat/Poncho (if it looks rainy)
  •    Extra clothing (in case you plan to dive in the lake)
  •    Good sports shoes or trekking shoes
  •    Flashlight/Torch with extra batteries
  •    Camera (optional)
Day 0 (Start from Bangalore)
23:00
Pickup from Bangalore
91springboard JP Nagar - Show on Map
30 minutes

Pickup at Office - 91 springboard JP Nagar

Day 1 (Savandurga Sunrise trek and watersports)
02:30
Reach Base point and Briefing
Savandurga Hill - Show on Map
30 minutes

02:30 AM: Reach Savandurga base.

Start the trek after a small briefing

 

03:00
Trek to Savandurga Hilltop
Savandurga Trek - Show on Map
2 hours

Savandurga (Kannada: ಸಾವನದುರ್ಗ) is a hill 60 km west of Bengaluru (Karnataka, India) off the Magadi road in India. The hill is considered to be among the largest monolith hills in Asia. The hill rises to 1226 m above mean sea level and forms a part of the Deccan plateau. It consists of peninsular gneiss, granites, basic dykes and laterites. The Arkavathi river passes nearby through the Thippagondanahalli reservoir and on towards Manchanabele dam. The Savandurga hills are frequented by pilgrims who come to visit the Savandi Veerabhadreshwara Swamy and Narasimha Swamy temple situated at the foothills. Rock climbers, cave explorers and adventurers are among others who frequent the locale. Nearby Manchanabele Dam is a nice place for water sports.

DISTANCE FROM BANGALORE: 75 km

TREK LEVEL: Moderate

HIKE DISTANCE: 6km Approx.

TRAIL TYPE : Rocky Terrain with Steep Inclinations

03:00 AM: Start the hike to peak Savandurga.

04:30 AM: Reach the top of Savandurga and chill around the campfire and enjoy the sunrise.

 

06:30
Sunrise and Descend Down
Savandurga Peak Fort - Show on Map
1 hour 30 minutes

07:00 AM: After the sunrise, descend back towards the base point

07:30 AM Head to Ramanagara campsite for breakfast   

08:30
Breakfast
30 minutes

08:30 AM: Have breakfast lakeside.

09:00
Swimming and watersports
1 hour 30 minutes

Enjoy some time at the lake swimming and Kayaking 

10:30
Start Back to Bangalore
Bengaluru - Show on Map
2 hours

Reach Bangalore at 12:30 PM

Trip Ends.

, , , , , , , , , , ,
×

Send Query

Dates
No of People
Quantity -

Submit
×

Thank You!

Your response has been recorded

×

Forgot Password

Loading...
×

Change Password

×
×

Gutsytribe Enquiry Form

×

Gutsytribe

Connect to your Adventure Tribe!

By Signing up, You agree to Gutsytribe's Terms of Service and Privacy Policy

×

Change Password


Submit
Install Exciting Trips on Mobile App